# SDR AALA202104129024

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 69,936 hours, 27,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS 2 CLASS 2 MESSAGE. REPLACED FORWARD EMERGENCY POWER SUPPLY UNIT BATTERY PER AMM 33-51-38.
